# SDR C2XA11IA042

- Difficulty date: March 7, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N14568
- Make and model: Emb EMB-145LR
- Aircraft serial: 145628
- Aircraft time: 17,973 hours, 14,234 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEN - FLIGHT 5897, THE CREW REPORTED A LANDING GEAR AIR / GRND FAIL MESSAGE ON CLIMB.  THE AIRCRAFT RETURNED TO DEN WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY TESTED THE LANDING GEAR EXTENSION / RETRACTION SYSTEM MULTIPLE TIMES ALL WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
